# SDR SWAA2022121478970

- Difficulty date: December 6, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S #3 WINDOW FRAME HAS A CRACK EMINATING FROM THE LWR FASTENER HOLE ON THE FWD VERTICAL FASTENER ROW.<[01] REQUEST NDI VERIFICATION OF CRACK;[27] REPAIRED PER SWA EA 22-153-03613.
